Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have thyroid, high blood pressure and fisheries. Head started spinning. Proper diagnosis and cure

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
My mother geting Heavy head spin. she has thyroid, high Blood pressure and fisheries. currently continueing thyroid, Blood pressure and prothidian. but head spinning is continueing
Posted Wed, 19 Dec 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Ashish Mittal 3 hours later
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     61 year old female
•     Known case of hypertension and thyroid hormone problem
•     Currently on Prothiaden
•     Complaints of: Vertigo.

Considering complexity of case, I would like to consider multiple possibilities in her case in following hierarchy:
•     Anxiety or depression: need to be rule out by detailed interview by psychiatrist. Thyroid hormone imbalance increases chances for anxiety. Prothiaden help in anxiety, but effect usually come in 3-4 weeks. Daily morning walk and meditation will help her.
•     Inner ear problem: get her examined from ENT specialist.
•     Vitamin deficiency: Get serum B12 level. Start multi vitamins as they are easily available. Include fruits and milk in diet.
•     Poorly controlled blood pressure: monitor her BP
•     Thyroid related problem: get thyroid hormonal assay done, to check its function.
•     Neurological problem: If suspected, she may require imaging study like MRI brain.

Till the final diagnosis is made symptomatic treatment can be continued in her case. Medicines like vertin help in vertigo, which can be given after physician prescription.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Dr Ashish XXXXXXX Mittal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor